Open Access
Translator Disclaimer
28 December 2004 An inverse problem for a second-order differential equation in a Banach space
Y. Eidelman
Abstr. Appl. Anal. 2004(12): 997-1005 (28 December 2004). DOI: 10.1155/S108533750440308X

Abstract

We consider the problem of determining the unknown term in the right-hand side of a second-order differential equation with unbounded operator generating a cosine operator function from the overspecified boundary data. We obtain necessary and sufficient conditions of the unique solvability of this problem in terms of location of the spectrum of the unbounded operator and properties of its resolvent.

Citation

Download Citation

Y. Eidelman. "An inverse problem for a second-order differential equation in a Banach space." Abstr. Appl. Anal. 2004 (12) 997 - 1005, 28 December 2004. https://doi.org/10.1155/S108533750440308X

Information

Published: 28 December 2004
First available in Project Euclid: 30 December 2004

zbMATH: 1078.34036
MathSciNet: MR2130203
Digital Object Identifier: 10.1155/S108533750440308X

Subjects:
Primary: 34G10 , 35R30

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2004 • No. 12 • 28 December 2004
Back to Top